# SDR ENHA202311160001

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N24GN
- Make and model: Beech B200
- Aircraft serial: BB953
- Aircraft time: 14,728 hours, 16,962 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IT WAS NOTED THAT  FORWARD DOOR FRAME AT STATION 273.520 BUCKLED,   CROSS TIE AT STATION 246.750 ON LEFT SIDE BUCKLED,   CROSS TIE AT STATION 227.00 ON LEFT SIDE BUCKLED,  CROSS TIE AT STATION 246.750 ON RIGHT SIDE BUCKLED,   CROSS TIE AT STATION 227.00 RIGHT SIDE CRACKED,   CROSS TIE AT STATION 207.00 ON RIGHT SIDE BUCKLED,  CROSS TIE AT STATION 188.00 ON RIGHT SIDE BUCKLED,  BULKHEAD UNDER FLOOR ON RIGHT SIDE AT STATION 246.750,  CKED/BUCKLED 
 BULKHEAD UNDER FLOOR ON RIGHT SIDE @ STATION 265.750 BUCKLED.  . BULKHEAD UNDER FLOOR ON RIGHT SIDE @ STATION 291.875 BUCKLED .
